Journal of Mathematics of Kyoto University

Irreducible unitary representations of the group of diffeomorphisms of a non-compact manifold

Takeshi Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 3 (1993), 827-864.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519196

Digital Object Identifier
doi:10.1215/kjm/1250519196

Mathematical Reviews number (MathSciNet)
MR1239096

Zentralblatt MATH identifier
0813.58006

Subjects
Primary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05]
Secondary: 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05]

Citation

Hirai, Takeshi. Irreducible unitary representations of the group of diffeomorphisms of a non-compact manifold. J. Math. Kyoto Univ. 33 (1993), no. 3, 827--864. doi:10.1215/kjm/1250519196. https://projecteuclid.org/euclid.kjm/1250519196


Export citation